# SDR SWAA2024090524242

- Difficulty date: August 8, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT CRACKED AT F.S. 540 RBL 25' W.L. 208. (DOT 51-014) PASSENGER CABIN FLOOR SUPPORT CRACKED AT F.S. 540 LBL 25' W.L. 208. (DOT 51-014)<[01] REMOVED FLOOR PANEL 231VF FOR ACESS REF AMM 53-21-00-000-801 LOCATED AND DRILLED MAIN CABIN FLOOR SUPPORT BREAK ASSY AT FS 540 LBL 25' W.L. 208. REF SRM 51-40-02-0G-0 AND DRW #143A5240 PERFORMED COUNTERSINK INSP AND ROTO INSP. ON EXISTING HOLES IAW B737 NDT P. 6; 53-30-00 PROC. 3. NO CRACKS. EQUIP: NORTEC 600 B/C 166317 CAL DUE: 11/24 LOCATED AND DRILLED AND INSTALLED MAIN CABIN FLOOR SUPPORT BREAK ASSY AT FS 540 LBL 25' W.L. 208. REF SRM 51-40-05-0G-01 AND DRW #143A5240 INSTALLED FLOOR PANEL 231VF FOR ACESS REF AMM 53-21-00-000-801 TOOL USED I/D: 176021; S/N :15880; DUE :04-DEC-2024;[02] VERIFIED STEP1.
